By Topic

Asymptotically good quantum codes exceeding the Ashikhmin-Litsyn-Tsfasman bound

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hao Chen ; Dept. of Math., Zhongshan Univ., Guangzhou, China ; San Ling ; Chaoping Xing

It is known that quantum error correction can be achieved using classical binary codes or additive codes over F4. Asymptotically good quantum codes have been constructed from algebraic-geometry codes and a bound on (δ, R) was computed from the Tsfasman-Vladut-Zink bound of the theory of classical algebraic-geometry codes. In this correspondence, by the use of a concatenation technique we construct a family of asymptotically good quantum codes exceeding the bound in a small interval

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 5 )